MAUDE Adverse Event Report: COOK INC BENTSON STRAIGHT CEREBRAL HEPARIN COATED FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC BENTSON STRAIGHT CEREBRAL HEPARIN COATED FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSFB-35-80-BH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This information was received from a medwatch report with uf/importer report #: (b)(4).Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the bentson straight cerebral heparin coated fixed core wire guide unraveled upon removal from a seroma, so another wire was used to place the drain successfully.No pieces of the wire were retained inside the patient.It was further noted that the weld connection disconnected from the coil and safety wire which resulted in coil elongation.The product problem did not result in any reported serious injuries to the patient.

Brand Name
BENTSON STRAIGHT CEREBRAL HEPARIN COATED FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7907413
Report Number1820334-2018-02915
Device Sequence Number856840
Product Code DQX
UDI-Device Identifier00827002017504
UDI-Public(01)00827002017504(17)201118(10)6329603
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Catalogue NumberTSFB-35-80-BH
Device Lot Number6329603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR